# SDR DALA2025052704079

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980042) SEAT TRACK 45 LBL FROM STA 517 TO 522 CORROSION AT PASSENGER CABIN FLOOR STRUCTURE DOES NOT MEET THE MINIMUM PERMISSIBLE REQUIREMENTS IN REF TO B737-800 SRM 53-00-52-1A ALLOWABLE DAMAGE 1. SEAT TRACK 45 LBL FROM STA 517 TO 522 AT PASSENGER CABIN FLOOR STRUCTURE WAS FABRICATED AND REPLACED PER B737-800 SRM 53-30-52-0I PROCEDURE 1.
